Andrei Sobolevski
Andrei Sobolevski
A. A. Kharkevich Institute for Information Transmission Problems
Bestätigte E-Mail-Adresse bei iitp.ru
Titel
Zitiert von
Zitiert von
Jahr
A reconstruction of the initial conditions of the Universe by optimal mass transportation
U Frisch, S Matarrese, R Mohayaee, A Sobolevski
Nature 417, 260-262, 2001
1702001
Reconstruction of the early Universe as a convex optimization problem
Y Brenier, U Frisch, M Hénon, G Loeper, S Matarrese, R Mohayaee, ...
Monthly Notices of the Royal Astronomical Society 346 (2), 501-524, 2003
1602003
General introduction
G Eyink, U Frisch, R Moreau, A Sobolevskiĭ
Physica D: Nonlinear Phenomena 14 (237), xi-xv, 2008
84*2008
Idempotent interval analysis and optimization problems
GL Litvinov, AN Sobolevskiī
Reliable Computing 7 (5), 353-377, 2001
832001
Fast transport optimization for Monge costs on the circle
J Delon, J Salomon, A Sobolevskii
SIAM Journal on Applied Mathematics 70 (7), 2239-2258, 2010
372010
Local matching indicators for transport problems with concave costs
J Delon, J Salomon, A Sobolevski
SIAM Journal on Discrete Mathematics 26 (2), 801-827, 2012
342012
Patterns of macroeconomic indicators preceding the unemployment rise in Western Europe and the USA
VI Keilis-Borok, AA Soloviev, CB Allegre, AN Sobolevskii, MD Intriligator
Pattern Recognition 38 (3), 423-435, 2005
302005
Reconstruction of the primordial Universe by a Monge--Ampere--Kantorovich optimisation scheme
R Mohayaee, U Frisch, S Matarrese, A Sobolevskii
Astronomy and Astrophysics 406 (2), 393-401, 2003
292003
Idempotent mathematics and interval analysis
GL Litvinov, VP Maslov, AN Sobolevskii
Preprint ESI 632, 1998
261998
Exact interval solutions to the discrete Bellman equation and polynomial complexity of problems in interval idempotent linear algebra
G Litvinov, A Sobolevskii
Arxiv preprint math/0101041, 2001
202001
Universal algorithms, mathematics of semirings and parallel computations
GL Litvinov, VP Maslov, AY Rodionov, AN Sobolevski
Coping with Complexity: Model Reduction and Data Analysis, 63-89, 2011
192011
Particle dynamics inside shocks in Hamilton–Jacobi equations
K Khanin, A Sobolevski
Philosophical Transactions of the Royal Society of London A: Mathematical …, 2010
182010
Ballistic deposition patterns beneath a growing Kardar-Parisi-Zhang interface
K Khanin, S Nechaev, G Oshanin, A Sobolevski, O Vasilyev
Physical Review E 82 (6), 061107, 2010
172010
The Monge–Ampère–Kantorovich approach to reconstruction in cosmology
R Mohayaee, A Sobolevskiĭ
Physica D: Nonlinear Phenomena 237 (14), 2145-2150, 2008
172008
On Dynamics of Lagrangian Trajectories for Hamilton–Jacobi Equations
K Khanin, A Sobolevski
Archive for Rational Mechanics and Analysis 219 (2), 861-885, 2016
152016
On dynamics of Lagrangian trajectories for Hamilton–Jacobi equations
K Khanin, A Sobolevski
Archive for Rational Mechanics and Analysis 219 (2), 861-885, 2016
152016
On dynamics of Lagrangian trajectories for Hamilton–Jacobi equations
K Khanin, A Sobolevski
Archive for Rational Mechanics and Analysis 219 (2), 861-885, 2016
152016
Universal algorithms for solving the matrix Bellman equations over semirings
GL Litvinov, AY Rodionov, SN Sergeev, AN Sobolevski
Soft Computing 17 (10), 1767-1785, 2013
122013
The viscosity method for the one-dimensional system of gas dynamics without pressure
AN Sobolevskii
Доклады Академии наук 356 (3), 310-312, 1997
12*1997
The Small Viscosity Method for One-Dimensional Equations of the Gas Dynamics Type without Pressure
AN Sobolevskii
DOKLADY MATHEMATICS C/C OF DOKLADY-AKADEMIIA NAUK 56, 707-709, 1997
121997
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20